Does Methylprednisolone make you gain weight?

Answers (2)

24 Sep 2009

Yes, methylprednisone can cause you to gain weight, however if the weight gain is rapid please see your doctor.

http://www.drugs.com/methylprednisolone.html

Votes: +0

11 Jan 2011

Dose Methylprednisolone make you gain weight?

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011

Will Tri-Linyah BC make you gain weight? any side effects?

I just got put on Tri-Linyah today, for ovarian cysts and I haven't started them yet, I am curious if it can make you gain weight, cause ...

0 answers 30 Jul 2013

Cymbalta and Weight Gain?

I am wondering if Cymbalta has the side effect of weight Gain , I suffer with Anxiety I only take 30 mg and don't feel good at all on this dose ...

3 answers 8 Oct 2013

Gabapentin - for menopause does it make you gain weight long term like HRT did for me?

About to start taking gabapentin but concerned about weight gain as found HRT was good but did gain weight . Am a little overweight anyway so ...

1 answer 13 Nov 2013